# SDR CA140602033

- Difficulty date: June 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 22,191 hours
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, WHEN SELECTING FULL FLAP CREW RECEIVED AN EICAS MESSAGE, SPOILER FAULT.  CREW COMMENCED GO-AROUND FROM ABOUT 1500` AGL. ON SECOND APPROACH MSG DID NOT REAPPEAR AND ACFT LANDED SAFELY WITH NO INCIDENT.  SPOILER FAULT CONSIDERED TRANSIENT CONDITION OF MAU 1. RESET CARRIED OUT.  FLT CONTROL RETURN TO SERVICE CARRIED OUT IAW AMM 27-00-00-070-801A.  ALL FAULTS CLEARED.
